The minimal spanning tree and the upper box dimension Academic Article uri icon


  • PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY Volume 134, Number 4, Pages 1183–1187 S 0002-9939(05)08061-5 Article electronically published on September 20, 2005 … THE MINIMAL SPANNING TREE AND THE UPPER BOX DIMENSION … GADY KOZMA, ZVI LOTKER, AND GIDEON STUPP … Abstract. We show that the α-weight of an MST over n points in a metric space with upper box dimension d has a bound independent of n if α>d and does not have one if α

publication date

  • January 1, 2006